# SDR GLBA2003037

- Difficulty date: March 24, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 93260H5153
- Condition: Failed
- Location: Cockpit
- Part time: 255 hours, 356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O`S WINDSHIELD SHATTERED.  REMOVED AND REPLACED WINDSHIELD.
